Posted by: Anonymous | 2009-05-17


My husband is 38yrs old, he takes Tri Plen Forte 2.5mg daily, he was on stronger dosage but for past 1yr has been on lower dosage since he managed to loose some weight which stabilised the blood pressure. On dr visits his blood pressure is always normal and under control. Has been on meds for around 7 yrs and has hereditary HBP. For the past month or two he is experiencing lack of sex drive and now erectile dysfunction or rather taking long to get an erection. What could be the possible causes? the medication perhaps? he shows no signs of diabetes i.e. thirst. weight or other... Pls help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Your husband should consult a doctor for a full examination, as well as blood tests, in order to assess all the possibilities that causes erectile dysfunction.

Your husband's blood pressure medication is usually well tolerated and I am not aware that it can cause erectile dysfunction. It is possible that the hypertension itself is a cause of his erectile dysfunction.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.